All Ternary Permutation Constraint Satisfaction Problems Parameterized Above Average Have Kernels with Quadratic Number of Variables. / Gutin, Gregory; van Iersel, Leo; Mnich, Matthias; Yeo, Anders.

In: Journal of Computer and System Sciences, Vol. 78, 2012, p. 151--163.

Research output: Contribution to journalArticle

Published

Documents

  • PermcspJ2a

    Accepted author manuscript, 173 KB, PDF document

Links

Original languageEnglish
Pages (from-to)151--163
JournalJournal of Computer and System Sciences
Volume78
DOIs
Publication statusPublished - 2012
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 4725538